# SDR FDEA200812045076

- Difficulty date: December 4, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD HAT CHANNEL HAS CORROSION AROUND NUT PLATE HOLES. REMOVED CORROSION. FOUND TO BE OUT OF LIMITS.  FABRICATED, LOCATED AND DRILLED HOLES, TREATED, PRIMED AND INSTALLED NEW HAT CHANNEL, REFERENCE DWG NR 65-19606/ITEM NR 19, CLASSIFIED AS A MAJOR REPAIR.
